El Fahri, K. and H’Michane, J. (2016) The relationship between almost Dunford-Pettis operators and almost limited operators. Quaestiones Mathematicae, 39 (4). pp. 487-496.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


We investigate Banach lattices on which each positive almost Dunford- Pettis operator is almost limited and conversely. © 2016 NISC (Pty) Ltd.

Item Type: Article
Subjects: Mathematics
Divisions: SCIENTIFIC PRODUCTION > Mathematics
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:48
URI: http://eprints.umi.ac.ma/id/eprint/3987

Actions (login required)

View Item View Item